Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A characterisation of the planes meeting a non-singular quadric of PG(4,Q) in a conic
Author: Butler, D.
Citation: Combinatorica: an international journal on combinatorics and the theory of computing, 2013; 33(2):161-179
Publisher: Janos Bolyai Mathematical Soc
Issue Date: 2013
ISSN: 0209-9683
Department: Division of the Deputy Vice-Chancellor and Vice-President (Academic)
Statement of
David K. Butler
Abstract: By counting and geometric arguments, we provide a combinatorial characterisation of the planes meeting the non-singular quadric of PG(4,q) in a conic. A characterisation of the tangents and generators of this quadric when q is odd has been proved by de Resmini [15], and we give an alternative using our result. © 2013 János Bolyai Mathematical Society and Springer-Verlag Berlin Heidelberg.
Rights: © 2013 Janos Bolyai Mathematical Society and Springer-Verlag Berlin Heidelberg
DOI: 10.1007/s00493-013-2402-7
Appears in Collections:Aurora harvest
Centre for Learning and Professional Development publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.